# SDR DALA2016090906485

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-WRITE: INITIAL, CRACKED END LONGERON 2 RT STA Y=1418 AT AFT ACCESSORY COMPARTMENT.  REASON FOR RE-WRITE: LONGERON AND END LONGERON NOT INSTALLED.  LONGERON AND LONGERON END WERE INSTALLED IAW SRM 51-30-5 AND 53-02, FIG 18.
